Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took cytotec to terminate pregnancy, little bleeding, blood clot came. Did I have successful abortion?

september 28,2012 was my last day perod but the nxt month i was delayed and i try pregnancy test thru urine and it was positive so i took cytotec october 29.2012 one set 400ug oral and 400ug vaginally.but i had minimal bleeding then after 2 days i took 2 set of cytotec with the same dose each and i bleed and but minimal but one a blood clot i saw come that mean i had a sucessful abortion?since i am not sure i took again 1 set with the same dose of cytotec last nov 19, 2012 now i felt chill and lower back pain and my breast a bit pain and also diarhea.pls give me an advice what to do.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response
You can just repeat pregnancy test. If its negative, it means successful abortion. If its positive, you need a scan to find location & status of pregnancy.
Wish you good health.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor